# SDR SWIA2020091652561

- Difficulty date: July 24, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N916EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7757
- Aircraft time: 33,518 hours, 33,231 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fairing
- Part number: 601R3119992
- Condition: Chafed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP STUB FAIRING IS CHAFED.  C-CHECK RO 9/12/2020.  FOUND RT FLAP STUB FAIRING OUT OF LIMIT, PER CRJ 200 SRM.  TRANSFERRED PARTS (SEALS AND RETAINERS) FROM DAMAGED FAIRING TO NEW AND COMPLETE ASSEMBLED NEW RT STUB FAIRING ASSY FOR REPLACING, REF BOMBARDIER DWG, CRJ 200 SRM.
